Czechoslovak Mathematical Journal, first online, pp. 1-22


Compression of slant Toeplitz operators on the Hardy space of $n$-dimensional torus

Gopal Datt, Shesh Kumar Pandey

Received February 27, 2019.   Published online July 21, 2020.

Abstract:  This paper studies the compression of a $k$th-order slant Toeplitz operator on the Hardy space $H^2(\mathbb{T}^n)$ for integers $k\ge2$ and $n\ge1$. It also provides a characterization of the compression of a $k$th-order slant Toeplitz operator on $H^2(\mathbb{T}^n)$. Finally, the paper highlights certain properties, namely isometry, eigenvalues, eigenvectors, spectrum and spectral radius of the compression of $k$th-order slant Toeplitz operator on the Hardy space $H^2(\mathbb{T}^n)$ of $n$-dimensional torus $\mathbb{T}^n$.
Keywords:  Toeplitz operator; compression of slant Toeplitz operator; $n$-dimensional torus; Hardy space
Classification MSC:  47B35
DOI:  10.21136/CMJ.2020.0088-19

PDF available at:  Institute of Mathematics CAS

References:
[1] S. C. Arora, R. Batra: On generalized slant Toeplitz operators. Indian J. Math. 45 (2003), 121-134. MR 2035900 | Zbl 1067.47038
[2] S. C. Arora, R. Batra: Generalized slant Toeplitz operators on $H^2$. Math. Nachr. 278 (2005), 347-355. DOI 10.1002/mana.200310244 | MR 2121563 | Zbl 1087.47033
[3] G. Datt, S. K. Pandey: Slant Toeplitz operators on Lebesgue space of $n$-dimensional torus. (to appear) in Hokkaido Math. J.
[4] X. Ding, S. Sun, D. Zheng: Commuting Toeplitz operators on the bidisk. J. Funct. Anal. 263 (2012), 3333-3357. DOI 10.1016/j.jfa.2012.08.005 | MR 2984068 | Zbl 1284.47024
[5] M. C. Ho: Spectra of slant Toeplitz operators with continuous symbol. Mich. Math. J. 44 (1997), 157-166. DOI 10.1307/mmj/1029005627 | MR 1439675 | Zbl 0907.47017
[6] P. R. Halmos: Hilbert Space Problem Book. Graduate Texts in Mathematics 19. Springer, New York (1982). DOI 10.1007/978-1-4684-9330-6 | MR 0675952 | Zbl 0496.47001
[7] M. C. Ho: Spectral Properties of Slant Toeplitz Operators: Ph.D. Thesis. Purdue-University, West Lafayette (1996). MR 2695217
[8] Y. F. Lu, B. Zhang: Commuting Hankel and Toeplitz operators on the Hardy space of the bidisk. J. Math. Res. Expo. 30 (2010), 205-216. DOI 10.3770/j.issn:1000-341X.2010.02.002 | MR 2656608 | Zbl 1225.47031
[9] A. Maji, J. Sarkar, S. Sarkar: Toeplitz and asymptotic Toeplitz operators on $H^2(\mathbb{D}^n)$. Bull. Sci. Math. 146 (2018), 33-49. DOI 10.1016/j.bulsci.2018.03.005 | MR 3812709 | Zbl 06893935
[10] V. Peller: Hankel Operators and Their Applications. Springer Monographs in Mathematics. Springer, New York (2003). DOI 10.1007/978-0-387-21681-2 | MR 1949210 | Zbl 1030.47002
[11] E. M. Stein, G. Weiss: Introduction to Fourier Analysis on Euclidean Spaces. Princeton Mathematical Series 32. Princeton University Press, Princeton (1971). DOI 10.1515/9781400883899 | MR 0304972 | Zbl 0232.42007

Affiliations:   Gopal Datt, Department of Mathematics, PGDAV College, University of Delhi, Ring Road, Nehru Nagar, New Delhi 110065, India, e-mail: gopal.d.sati@gmail.com; Shesh Kumar Pandey (corresponding author), Department of Mathematics, University of Delhi, Guru Tegh Bahadur Road, Delhi 110 007, India, e-mail: sheshkumar.1992@gmail.com


 
PDF available at: